M2 Tone Tablets for Menstrual Problems

M2 Tone Syrup for Menstrual Problems

MENSOCARE For Menstrual Disorders

Shatavari Capsules for Women Health

    

Irregular periods this question feed

shiny, 24 August 2013 20:30

namasthey doctor, i am of 21 years,i do not get regular periods since 7 years.one of my friend suggested me to use divya medohar vati.is it right to use it.do it have any side effects.please reply me as soon as possible.

Tags: Ayurvedic medicines for periods, Irregular periods, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Spotting is not a problem if there are no major associated symptoms like loss of weight, tiredness or body ache. Spotting before the periods may also be seen if there are ovarian cysts. Please let me know the investigation reports to guide you further. Ayurvedic medicine can be taken to regularise the periods which may also help to normalise the flow of periods with reduced spotting.

Ayurvedic medicines like Sapta sara Kvath - 15ml with 60ml of warm water before food twice daily and Divya Rajahpravartani Vati can be taken to regulate the periods.

Include sesame seeds, pine apple, horsegram, curry leaf and ginger. Reduce excess cold refrigerated foods, sugar, fat, oil, canned foods and salt. Practise Bhujangasana, Gomukhasana, Janushirasana, Matsyasana, Dhanurasana, Padahastasana, Uthithapadasana, Utkadasna and Paschimottasana. Please do have regular checkups as advised.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 9 May 2016 19:48

Latest Replies


my periods will last for 4 days. Please suggest. My weight is normal. I do have have any problems like thyroid, BP, diabetic or any sort of disease. Totally healthy. Minimum exercise and walking

posted by shyla on 23 June 2016 14:37

Sir I am 33 years old n my period is irregular means in every month before period there is spotting for 4 to 5 days and then the periods starts pls let me know he it will be regular which medicine will make it OK.

posted by Guest on 1 April 2016 9:10

Hi Thanks for your query.Irregular periods is due to the imbalance of the reproductive harmones oestrogen and progesterone.So Polycystic ovarian disease,too much exercise or weight loss,anemia,thyroid disorders,ovaries stopping to work or other specific problems could be the cause.Medohar Vati is more specific to lose weight.There are better medicines to make your periods regular.Please mention your exact symptoms like whether it is scanty,how long does a cycle take? Medicines like Saptasara Kasayam 10ml with 40ml of warm water before food.DivyaRajah Pravartini Vati for 3months.Kumaryasavam-15ml after food twice daily.Eat healthy food and avoid constipation.Include sesame,pappaya,grapes,blackgram,horsegram and avoid fried fatty junk foods.Exercise for a healthy weight and practice Yogasanas like Paschimottasana, Bhujangasana,Dhanurasana,Janushirasana which are very good.Please contact me after a month. Regards Dr.Ramani

posted by YogaGuru on 28 August 2013 17:53
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


IRREGULAR PERIODS

asked by prasadraj on 26 August 2012 3:42
I AM 40 YRS OLD, DID NOT HAVE PERIODS SINCE JANUARY. I WAS DIAGNOSED WITH THYROID 1 YR BACK. HOW CAN I START GETTING PERIODS AGAIN REGULARLY. I AM... Read More

Less bleeding during periods and irregular period

asked by anonym on 31 May 2013 22:42
I am having less bleeding during my periods from past 3-4months.I am not yet married and i am scared whether i will be able to conceive or... Read More
2 replies  -  Related Tags: Periods

Delayed periods

asked by shabha on 19 January 2017 10:44
i m 16 yrs old. I was diagnosed hypothyroid 2 yrs back. I started acupuncture treatment and yoga since 1 year and now thyroid is under control. I... Read More
1 reply  -  Related Tags: Delayed, Hard, Motionhypothyroid, Periods

Irregular periods and thyroid

asked by mydoubts on 15 August 2012 18:49
sir i am 22 years old and having one year daughter i am suffering form hypothyroid....and i am using thyroxine 200mcg.....and now i am facing... Read More





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.